×

zbMATH — the first resource for mathematics

On the growth along curves of lacunary series and series with real coefficients of rarely changing sign. (English. Russian original) Zbl 0262.30003
Sov. Math., Dokl. 13, 1242-1245 (1972); translation from Dokl. Akad. Nauk SSSR 206, 535-537 (1972).
MSC:
30B10 Power series (including lacunary series) in one complex variable
30D15 Special classes of entire functions of one complex variable and growth estimates
30D10 Representations of entire functions of one complex variable by series and integrals
PDF BibTeX XML Cite